# SDR SWAA2025110730528

- Difficulty date: October 31, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8791D
- Make and model: Boeing 737-8
- Aircraft serial: 67779
- Aircraft time: 9,473 hours, 4,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUTSIDE L1 DOOR DOES NOT ILLUMINATE.  REPLACED AND PERFORMED GOOD INSTALLATION TEST OF THE OUTSIDE L1 DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-04-960-801.
